# SDR SWAA2024040560485

- Difficulty date: March 8, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR INTERCOSTAL AT STA 294.5+9 LBL 11; WL 208.1.<[01] REMOVED AND REPLACED NEW INTERCOSTAL PN#141A5690-1 FROM BS294.5-BS312; LBL11 WL208 IAW SRM 51-40-02 AND PER DGW#141A5600;[02] VERIFIED COMPLETE ALL INSP. REQUIREMENTS; CARD COMPLETE.
